Alert archive / California / High Wind Warnings in 2022

High Wind Warning 3, NWS Reno, NV

April 15, 2022Mono County, California

NWS Reno, NV issued this high wind warning at Apr 15, 2022, 3:13 AM PDT for Mono County, California. It took effect at Apr 16, 2022, 5:00 AM PDT. It was in force for 12 hr. 14 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 15, 2022, 3:13 AM PDT (10:13 UTC)
In effect from
Apr 16, 2022, 5:00 AM PDT
Expired
Apr 16, 2022, 5:00 PM PDT
In force
12 hr
Issued by
NWS Reno, NV

County Mono County, CA

The radar

The San Joaquin Valley radar (KHNX), 192 km from the middle of the area, began a volume at 10:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 7:59 AM PDTNON-TSTM WND GST 98Mammoth Mountain Ski Su, CAMESONET STATION MTH03 1.7 S MAMMOTH MOUNTAIN (MAMMOTH).
Apr 16, 11:57 AM PDTNON-TSTM WND GST 761 Ene Mammoth Mountain, CAMESONET STATION MTH02 1.5 SE MAMMOTH MOUNTAIN (MAMMOTH).
Apr 16, 1:10 PM PDTNON-TSTM WND GST 532 Ese Mammoth Mountain, CAMESONET STATION SE854 SCE-2885.
Apr 16, 1:10 PM PDTNON-TSTM WND GST 621 Sw Conway Summit, CAMESONET STATION SE089 1.3 SW CONWAY SUMMIT (SCE).
Apr 16, 1:30 PM PDTNON-TSTM WND GST 604 Sse Conway Summit, CAMESONET STATION 448SE SCE-3406.
Apr 16, 1:45 PM PDTNON-TSTM WND GST 82Conway Summit, CAMESONET STATION DDSUM SUMMIT.
Apr 16, 1:50 PM PDTNON-TSTM WND GST 501 S Bodie, CAMESONET STATION SE749 SCE BODIE STATE PARK.
Apr 16, 1:50 PM PDTNON-TSTM WND GST 522 N Conway Summit, CAMESONET STATION SE939 SCE VIRGINIA CREEK.
Apr 16, 1:50 PM PDTNON-TSTM WND GST 555 W Crowley Lake, CAMESONET STATION UCSH 5.1 W CROWLEY LAKE (DRI).
Apr 16, 2:23 PM PDTNON-TSTM WND GST 734 S Conway Summit, CAMESONET STATION UNDC1 LUNDY.
Apr 16, 3:00 PM PDTNON-TSTM WND GST 506 Sse Lee Vining, CAMESONET STATION SE404 6.2 S LEE VINING (SCE).
Apr 16, 3:20 PM PDTNON-TSTM WND GST 603 Sse Lee Vining, CAMESONET STATION SE511 SCE-2508.
Apr 16, 3:40 PM PDTNON-TSTM WND GST 531 Nnw Twin Lakes, CAMESONET STATION SE410 0.7 NW TWIN LAKES (SCE).
Apr 16, 4:20 PM PDTNON-TSTM WND GST 534 Sw Bridgeport, CAMESONET STATION SE406 3.8 SW BRIDGEPORT (SCE).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 10.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2022-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 113 joules per kilogram.LCLEL10008507005003002001001 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2022-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
113 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
3481 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

403 
WWUS75 KREV 151013
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
313 AM PDT Fri Apr 15 2022

CAZ073-170000-
/O.UPG.KREV.WI.Y.0008.220416T0900Z-220416T2100Z/
/O.NEW.KREV.HW.W.0003.220416T1200Z-220417T0000Z/
Mono County-
Including the cities of Bridgeport, Coleville, Lee Vining, 
and Mammoth Lakes
313 AM PDT Fri Apr 15 2022

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 5 PM PDT SATURDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 65 mph
  expected. Wind prone areas along Highway 395 may gust to 75 mph
  at times. Ridgetop gusts will exceed 100 mph.

* WHERE...Mono County.

* WHEN...From 5 AM to 5 PM PDT Saturday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time Secure loose outdoor items such as patio
furniture, holiday decorations, and trash cans before winds
increase which could blow these items away. The best thing to do
is prepare ahead of time by making sure you have extra food and
water on hand, flashlights with spare batteries and/or candles in
the event of a power outage.

&&

$$

NVZ004-170300-
/O.NEW.KREV.LW.Y.0015.220416T1200Z-220417T0300Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, and Imlay
313 AM PDT Fri Apr 15 2022

...LAKE WIND ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT SATURDAY
FOR PYRAMID LAKE...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph 
  expected. Waves 2 to 4 feet.

* WHERE...Pyramid Lake.

* WHEN...From 5 AM to 8 PM PDT Saturday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

NVZ003-170000-
/O.EXT.KREV.WI.Y.0008.220416T1200Z-220417T0000Z/
Greater Reno-Carson City-Minden Area-
Including the cities of Sparks, Verdi, Gardnerville, 
and Virginia City
313 AM PDT Fri Apr 15 2022

...WIND ADVISORY NOW IN EFFECT FROM 5 AM TO 5 PM PDT SATURDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph
  expected. Wind prone areas could see gusts exceed 65 mph

* WHERE...Greater Reno-Carson City-Minden Area.

* WHEN...From 5 AM to 5 PM PDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture, holiday decorations, and trash cans before winds
increase which could blow these items away. The best thing to do
is prepare ahead of time by making sure you have extra food and
water on hand, flashlights with spare batteries and/or candles in
the event of a power outage.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
3 follow-up statements
389 
WWUS75 KREV 152152
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
252 PM PDT Fri Apr 15 2022

CAZ073-162300-
/O.CON.KREV.HW.W.0003.220416T1200Z-220417T0000Z/
Mono County-
Including the cities of Bridgeport, Coleville, Lee Vining, 
and Mammoth Lakes
252 PM PDT Fri Apr 15 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM PDT
SATURDAY...

* WHAT...Southwest winds 20 to 35 mph with gusts up to 60 mph
  expected. Wind prone areas along Highway 395 may gust to 75 mph
  at times. Ridgetop gusts may exceed 100 mph.

* WHERE...Mono County.

* WHEN...From 5 AM to 5 PM PDT Saturday.

* IMPACTS...Damaging winds could blow down trees and power lines,
  bringing power outages. Travel will be difficult, especially for
  high profile vehicles, check with CalTrans for any potential 
  travel restrictions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time secure loose outdoor items such as patio
furniture, holiday decorations, and trash cans before winds
increase which could blow these items away. The best thing to do
is prepare ahead of time by making sure you have extra food and
water on hand, flashlights with spare batteries and/or candles in
the event of a power outage.

&&

$$

NVZ003-162300-
/O.CON.KREV.WI.Y.0008.220416T1200Z-220417T0000Z/
Greater Reno-Carson City-Minden Area-
Including the cities of Sparks, Verdi, Gardnerville, 
and Virginia City
252 PM PDT Fri Apr 15 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM PDT
SATURDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph 
  expected. Wind prone areas could see gusts exceed 65 mph.

* WHERE...Greater Reno-Carson City-Minden Area.

* WHEN...From 5 AM to 5 PM PDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture, holiday decorations, and trash cans before winds
increase which could blow these items away. The best thing to do
is prepare ahead of time by making sure you have extra food and
water on hand, flashlights with spare batteries and/or candles in
the event of a power outage.

&&

$$

NVZ004-162300-
/O.CON.KREV.LW.Y.0015.220416T1200Z-220417T0300Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, and Imlay
252 PM PDT Fri Apr 15 2022

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT
SATURDAY FOR PYRAMID LAKE...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected. Waves 2 to 4 feet.

* WHERE...Western Nevada Basin and Range including Pyramid Lake.

* WHEN...From 5 AM to 8 PM PDT Saturday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
694 
WWUS75 KREV 162216
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
316 PM PDT Sat Apr 16 2022

CAZ073-170000-
/O.CON.KREV.HW.W.0003.000000T0000Z-220417T0000Z/
Mono County-
Including the cities of Bridgeport, Coleville, Lee Vining, 
and Mammoth Lakes
316 PM PDT Sat Apr 16 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WHAT...Southwest to west winds 15 to 25 mph with gusts to 45
  mph. Wind prone areas along Highway 395 should expect winds 20
  to 35 mph with gusts to 70 mph.

* WHERE...Mono County.

* WHEN...until 5 PM PDT.

* IMPACTS...Damaging winds could blow down trees and power lines,
  bringing power outages. Travel will be difficult, especially for
  high profile vehicles, so check with CalTrans for any potential
  travel restrictions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continue to secure loose outdoor items such as patio furniture, 
holiday decorations, and trash cans.

&&

$$

NVZ003-170000-
/O.CON.KREV.WI.Y.0008.000000T0000Z-220417T0000Z/
Greater Reno-Carson City-Minden Area-
Including the cities of Sparks, Verdi, Gardnerville, 
and Virginia City
316 PM PDT Sat Apr 16 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WHAT...Southwest to west winds 15 to 25 mph with gusts to 40
  mph. Wind prone areas: 20 to 35 mph with gusts to 60 mph.

* WHERE...Greater Reno-Carson City-Minden Area.

* WHEN...until 5 PM PDT.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continue to secure loose outdoor items such as patio furniture, 
holiday decorations, and trash cans.

&&

$$

NVZ004-170300-
/O.CON.KREV.LW.Y.0015.000000T0000Z-220417T0300Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, and Imlay
316 PM PDT Sat Apr 16 2022

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING FOR PYRAMID LAKE...

* WHAT...Southwest winds 10 to 20 mph with gusts up to 35 mph
  expected. Waves 1 to 3 feet.

* WHERE...Pyramid Lake.

* WHEN...until 8 PM PDT.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
226 
WWUS75 KREV 170000
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
500 PM PDT Sat Apr 16 2022

CAZ073-170100-
/O.EXP.KREV.HW.W.0003.000000T0000Z-220417T0000Z/
Mono County-
Including the cities of Bridgeport, Coleville, Lee Vining, 
and Mammoth Lakes
500 PM PDT Sat Apr 16 2022

...HIGH WIND WARNING WILL EXPIRE AT 5 PM PDT THIS AFTERNOON...

Winds will continue to taper down through the evening and the High
Wind Warning will be allowed to expire as a result. Gusty 
conditions particularly in wind prone canyons along US395 could 
see periods of gusts between 40-50 mph through early evening. 

$$

NVZ003-170100-
/O.EXP.KREV.WI.Y.0008.000000T0000Z-220417T0000Z/
Greater Reno-Carson City-Minden Area-
Including the cities of Sparks, Verdi, Gardnerville, 
and Virginia City
500 PM PDT Sat Apr 16 2022

...WIND ADVISORY WILL EXPIRE AT 5 PM PDT THIS AFTERNOON...

Winds will continue to taper down through the evening and the Wind
Advisory will be allowed to expire.

$$

NVZ004-170300-
/O.CON.KREV.LW.Y.0015.000000T0000Z-220417T0300Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, and Imlay
500 PM PDT Sat Apr 16 2022

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING FOR PYRAMID LAKE...

* WHAT...Southwest winds 10 to 20 mph with gusts up to 35 mph 
  expected. Waves 1 to 3 feet.

* WHERE...Pyramid Lake.

* WHEN...Until 8 PM PDT.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this high wind warning went out at Apr 14, 2:25 PM PDT, 12 hours 48 minutes earlier.

Area forecast discussion, Apr 14, 2:25 PM PDT, 12 hours 48 minutes before
Area Forecast Discussion
National Weather Service Reno NV
225 PM PDT Thu Apr 14 2022

.SYNOPSIS...

The pattern we all probably wanted back in mid-winter is here with
multiple storm systems moving through the region over the next 7-10
days. Several periods of mountain snow and travel disruptions along
with strong winds are likely. Temperatures will be warmer than they
have been, but will generally be near to below normal.

&&

.SHORT TERM...

Our ongoing storm continues to drop quite a bit of rain and snow on
western Sierra slopes up to the crest from approximately Hwy 88
north. A sharp rain shadow east of the crest is present with some
limited spillover into far NE CA and the Tahoe Basin and nothing
into western Nevada. This will continue into the evening hours, with
some periods of travel difficulties over the crest, but limited
accumulation on roadways elsewhere due to the daytime warmth and
high sun angle. After sunset, it may be easier to see roadway
accumulation, but precipitation rates will also begin to taper back
then.

Otherwise, we'll continue to see gusty winds today and into this
evening, with many places staying rather breezy overnight tonight.
Most valley gusts will remain in the 30-40 mph range, with a few
locally stronger gusts in wind prone locations. This will continue
to bring travel difficulties for high profile vehicles, rough air
for aviators (we have had many wind shear and turbulence reports
today), along with choppy conditions on area lakes.

Winds will be lighter, but remain breezy on Friday with only a few
light lingering showers for the northern Sierra and northeast CA.
Our next storm moves in Friday night into Saturday with strong winds
and another round of rain and snow anticipated overnight into
Saturday morning. More details can be found in the long term section
below. -Dawn

.LONG TERM...

Saturday morning will see the progression of the latest system
working its way through the area. If your weekend plans involve road
travel, make sure to check with NDOT an CalTrans for the latest road
conditions ahead of your trip. Impacts will include rain/snow and
winds that could create travel headaches, especially with the
anticipated higher traffic volumes for the holiday weekend.

We are so pleased to welcome the precipitation, but need to be
cautious in our optimism for accumulations. This storm will be
largely a wind maker, with potentially damaging wind gusts of 60+
mph possible in and around the Eastern Sierra. Given westerly wind
direction, gusts blowing across N-S oriented roadways such as US-
395, US-95, and I-580 may create problems for high-profile vehicles.
Anyone interested in recreation on the lakes will see choppy
conditions, while aviators will encounter turbulence along the
Eastern Sierra.

Snow levels will be around 6000-6500' for Tahoe communities who
could see the bulk of the precipitation from this round.
Accumulations of snow will mostly reside to the west of Lake Tahoe,
where a 50% chance for up to 4" exists. Snow consistency will be
wet, and below 6000' most areas will see only rain. With a high sun
angle and warm soils, most roadways will remain wet, the exception
being the higher passes that could have some slushy or snowy
conditions. Looking to the south of Tahoe, the storm for Mono County
may produce up to 6" of snow for higher elevations west of US-395 as
it passes, and moves out by Saturday evening.

Easter Sunday awakens to clearing skies, with temperatures warming
toward the mid 60s to low 70s for western Nevada valleys, and Sierra
communities seeing mid 50s. The Easter Bunny needs ideal hopping
conditions to distribute his colorful and sweet goodies.
Temperatures are favorable for keeping chocolates from melting too
fast, and winds should allow ideal basket carrying and efficient egg
hiding. There won't be any rain threatening the egg hunts or
other outdoor events for Sunday.

Late Monday into Tuesday another chance for moisture arrives.
Spillover for this system may be limited due to the position of the
low pressure being well to the north of the region along the
Canadian border. Wind gusts of 30-40 mph are possible for the
ridges, but this could be modified if the position of the low shifts.

Going forward into the week, guidance suggests yet another frontal
feature approaches the area for Thursday night into Friday, and as
of now, appears to bring a decent moisture source to the area. I
know what you are wondering... Where was this a couple months ago?
Let's not question too much, some things we just accept, like this
wonderful late season boost to our water supply! -HRICH

&&

.AVIATION...

Today's round of active weather will taper off overnight tonight,
with Friday being a lull between systems. Another quick storm will
start overnight Friday and will last until Saturday evening. There
will be periods of strong winds, wind shear, and mountain wave
activity.

The system today will taper off throughout the night, ending the
Sierra snow and gusty winds. Winds today will also decrease
throughout the evening tonight, getting down to around 10-15 kts.
This evening there will be around 40 kts of LLWS, diminishing
tomorrow morning. On Friday, winds will be 15-20 kts gusting 20-30
kts.

The next system to move through will be Friday night, bringing
winds, rain, and snow to the region. Sierra terminals will see
several inches of snow on Saturday morning with gusts exceeding
40 kts with FL100 winds sustained at 50-55 kts. For the western
Nevada terminals, the winds will be the primary issues, but light
rain may be possible midday Saturday.

After a brief break Sunday into Monday, another storms moves in
Monday night into Tuesday. -Collins

&&

.REV Watches/Warnings/Advisories...
NV...Wind Advisory from 2 AM to 2 PM PDT Saturday NVZ003.

     Winter Weather Advisory until 11 PM PDT this evening NVZ002.

     Lake Wind Advisory from 8 AM this morning to 10 PM PDT this
     evening for Pyramid Lake in NVZ004.

CA...Winter Weather Advisory until 11 PM PDT this evening above 5500
     feet in CAZ071.

     Wind Advisory from 2 AM to 2 PM PDT Saturday CAZ073.

     Winter Weather Advisory until 11 PM PDT this evening CAZ072.

&&

For more information from the National Weather Service visit...
http://weather.gov/reno

In the hours before

Local storm report, Apr 14, 9:53 PM PDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
953 PM PDT THU APR 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     NON-TSTM WND GST 1 NNW LAKEVIEW          39.23N 119.81W
04/14/2022  M67 MPH          WASHOE             NV   MESONET

            MESONET STATION SR2NV 1.3 NW LAKEVIEW (NV
            DOT).

0259 PM     NON-TSTM WND GST MAMMOTH MOUNTAIN SKI SU 37.63N 119.03W
04/14/2022  M67 MPH          MONO               CA   MESONET

            MESONET STATION MTH03 1.7 S MAMMOTH MOUNTAIN
            (MAMMOTH).

0202 PM     NON-TSTM WND GST 4 NNW LAKEVIEW          39.26N 119.83W
04/14/2022  M63 MPH          WASHOE             NV   MESONET

            MESONET STATION SRNNV 3.7 NW LAKEVIEW (NV
            DOT).

0620 PM     NON-TSTM WND GST 1 NNW HEAVENLY SKI SUMM 38.93N 119.91W
04/14/2022  M62 MPH          EL DORADO          CA   MESONET

            MESONET STATION HVRTM BLUE STREAK WEATHER
            STATION.

1252 PM     NON-TSTM WND GST 1 SW WASHOE CITY        39.31N 119.83W
04/14/2022  M61 MPH          WASHOE             NV   MESONET

            MESONET STATION WSVNV 1.3 SW WASHOE CITY (NV
            DOT).

0220 PM     NON-TSTM WND GST 2 NW RENO               39.56N 119.85W
04/14/2022  M60 MPH          WASHOE             NV   MESONET

            MESONET STATION NV013 NORTHWEST RENO.

0640 PM     NON-TSTM WND GST 2 SSW SUN VALLEY        39.57N 119.80W
04/14/2022  M60 MPH          WASHOE             NV   MESONET

            MESONET STATION NNSC 2.3 SW SUN VALLEY
            (DRI).

0536 PM     NON-TSTM WND GST 1 NNE WASHOE CITY       39.34N 119.80W
04/14/2022  M59 MPH          WASHOE             NV   MESONET

            MESONET STATION BCBNV 1.5 N WASHOE CITY (NV
            DOT).

0221 PM     NON-TSTM WND GST 3 SW NEW WASHOE CITY    39.27N 119.82W
04/14/2022  M58 MPH          WASHOE             NV   MESONET

            MESONET STATION WASNV 3.2 S WASHOE CITY (NV
            DOT).

0823 PM     NON-TSTM WND GST 4 S CONWAY SUMMIT       38.04N 119.17W
04/14/2022  M57 MPH          MONO               CA   MESONET

            MESONET STATION UNDC1 LUNDY.

1117 AM     NON-TSTM WND GST 18 ENE GERLACH          40.79N 119.07W
04/14/2022  M54 MPH          PERSHING           NV   MESONET

            MESONET STATION UP974 17.5 NE GERLACH (UPR).

0838 AM     NON-TSTM WND GST 2 ESE DIAMOND PEAK SKI  39.24N 119.88W
04/14/2022  M52 MPH          WASHOE             NV   MESONET

            MESONET STATION LVYN2 LITTLE VALLEY.

0112 PM     NON-TSTM WND GST 2 WSW STEAD             39.63N 119.91W
04/14/2022  M52 MPH          WASHOE             NV   MESONET

            MESONET STATION RRTNV 2.0 SW STEAD (NV DOT).

0140 PM     NON-TSTM WND GST 5 SSW RENO              39.48N 119.86W
04/14/2022  M52 MPH          WASHOE             NV   MESONET

            MESONET STATION NV003 CAUGHLIN.

0404 PM     NON-TSTM WND GST 2 SSW NEW WASHOE CITY   39.28N 119.79W
04/14/2022  M52 MPH          WASHOE             NV   MESONET

            MESONET STATION XWSH WASHOE LAKE.

1220 PM     NON-TSTM WND GST 1 WNW STEWART           39.13N 119.78W
04/14/2022  M52 MPH          CARSON CITY        NV   MESONET

            MESONET STATION NV025 CARSON CITY.

0220 PM     NON-TSTM WND GST 2 NE MT. ROSE SKI BASE  39.35N 119.86W
04/14/2022  M51 MPH          WASHOE             NV   MESONET

            MESONET STATION NV016 MT ROSE HIGHWAY.

0240 PM     NON-TSTM WND GST 4 SSW WASHOE CITY       39.27N 119.83W
04/14/2022  M51 MPH          WASHOE             NV   MESONET

            MESONET STATION DNWLS WILSON COMMONS PARK.

0130 PM     NON-TSTM WND GST 1 SE GENOA              38.99N 119.83W
04/14/2022  M51 MPH          DOUGLAS            NV   MESONET

            MESONET STATION NV022 SOUTH GENOA (WALLEYS
            HOT SPRINGS.

1130 PM     NON-TSTM WND GST 5 SSE SIERRAVILLE       39.52N 120.33W
04/13/2022  M51 MPH          SIERRA             CA   MESONET

            MESONET STATION RNYC1 RICE CANYON.

0206 PM     NON-TSTM WND GST 3 SE STEAD              39.60N 119.84W
04/14/2022  M50 MPH          WASHOE             NV   MESONET

            MESONET STATION BLCNV 3.2 SE STEAD (NV DOT).

&&

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 3:13 AM PDTWinter Weather AdvisoryREVAlpine, El Dorado, Lassen, Nevada, Placer, Plumas and 1 more33 hr

Nearby

High Wind Warnings in California, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.